# SDR AWXA200200733

- Difficulty date: July 25, 2002
- Submitted: August 13, 2002
- Operation: Air carrier
- Aircraft: N182AW
- Make and model: Boeing 737277
- Aircraft serial: 22649
- Aircraft time: 60,189 hours, 49,686 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6517684688
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-20 CHECK A .75 INCH CRACK WAS FOUND ON INTERCOSTAL BS 294, STR 15 LT.  MAINTENANCE REMOVED CRACKED INTERCOSTAL AT BS 294, STR 15 LT.  FABRICATED A NEW INTERCOSTAL AND INSTALLED REPAIR IAW DWG 65-17684 AND B737-200 SRM 51-10-01 PG 8.
